# SDR CA990728070

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Melted
- Location: Electrical Sys
- Part time: 711 hours
- Component: 9598110107
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 99-347 CARRIED OUT ON HEATED WINDSHIELD, POSITIVE WIRING FAULTS FOUND ON TWO AIRCRAFT.
